How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: OB GYN
Satisfied Customers: 8286
Experience:  MBBS, 5 years experience in the field of General Surgery and Emergency Medicine.
27273415
Type Your OB GYN Question Here...
Dr Uzair is online now

I was treated for Chlamydia 3 years ago with Azithrimycin. I

Resolved Question:

Hi , I was treated for Chlamydia 3 years ago with Azithrimycin. I am curently having dull aches in my lower abdomen and back. I have searched online and I'm worried that these are symptoms of PID. Medical staff did not mention PID to me at the time and I'm unsure if azithromycin would have treated this.
Submitted: 1 month ago.
Category: OB GYN
Expert:  Dr Uzair replied 1 month ago.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 1 month ago.

Chlamydia three years back will not present with PID now.

Do you have a fever?

Let me know.

Customer: replied 1 month ago.
No I don't have a fever. Is it possible if chalmydia progressed to PID 3 years ago that azithromycin would have treated this.
Expert:  Dr Uzair replied 1 month ago.

If you had chlamydia that was treated with Azithromycin three years back, then it would not have progressed to PID, not then and not now.

If you do not have a fever, then PID is ruled out.

The first and most common symptom of PID is fever.

Hope this helps.
Please do leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Customer: replied 1 month ago.
Thank you for your help. I will leave a review.I must had that I may have had the chlamydia for 6 months and am wondering if the pain could be a result of any damage
Expert:  Dr Uzair replied 1 month ago.

Not likely. I doubt that this pain has anything to do with the previous episode of Chlamydia.

Rest assured. This should be investigated as a new onset symptom most likely unrelated to the chlamydia that you had before and definitely not due to PID since you do not have a fever.

Please do leave a positive rating for the service by clicking on the stars on top of the screen.

Take good care.

Dr Uzair and other OB GYN Specialists are ready to help you